BibTeX record journals/ijcta/LiangL18

download as .bib file

@article{DBLP:journals/ijcta/LiangL18,
  author       = {Guishu Liang and
                  Chang Liu},
  title        = {Positive-real property of passive fractional circuits in W-domain},
  journal      = {Int. J. Circuit Theory Appl.},
  volume       = {46},
  number       = {4},
  pages        = {893--910},
  year         = {2018},
  url          = {https://doi.org/10.1002/cta.2443},
  doi          = {10.1002/CTA.2443},
  timestamp    = {Mon, 11 May 2020 15:46:42 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcta/LiangL18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}